Inapproximability results for equations over infinite groups

Show full item record

Title: Inapproximability results for equations over infinite groups
Date: 2010
Citation: Chen, W. B., Yin, D. P., & Chen, Z. Z. (2010). Inapproximability results for equations over infinite groups. Theoretical Computer Science, 411(26-28), 2513-2519.
URI: http://www.lib.ncsu.edu/resolver/1840.2/2407


Files in this item

Files Size Format View
Inapproximabili ... s over Infinite Groups.pdf 387.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record